# SDR RAIA201402020001

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 32,446 hours, 30,263 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GROUND FAIL EICAS MESSAGE DURING CLIMB, AIRCRAFT RETURNED FROM FLIGHT.  MAINTENANCE INSPECTED AND FOUND A CHAFED WIRE ON RT WOW SWITCH CONNECTOR, REPAIRED WIRE AND OPS CHECK GOOD.
